Volume 7, No.2 (2014)


  1. Initial coefficient bounds for a subclass of m-fold symmetric bi-univalent functions
    Srivastava, H. M. / Sivasubramanian, S. / Sivakumar, R.
    Abstract | PDF |


  2. Diaz-Metcalf and Pólya-Szegő type inequalities associated with Saigo fractional integral operator
    Saxena, Ram K. / Daiya, Jitendra / Pogány, Tibor K.
    Abstract | PDF |


  3. Vector norm inequalities for power series of operators in Hilbert spaces
    Cheung, W.-S. / Dragomir, S.S.
    Abstract | PDF |


  4. Simple proofs of classical results on zeros of Jν(x) and J'ν(x)
    Kokologiannaki, Chrysi G. / Laforgia, Andrea
    Abstract | PDF |


  5. Generalized Hermite -Hadamard type integral inequalities for functions whose 3rd derivatives are s-convex
    Zeki Sarikaya, Mehmet / Budak, Hüseyin
    Abstract | PDF |


  6. Hadamard type inequalities for φ-convex functions on the co-ordinates
    Set, Erhan / Zeki Sarikaya, Mehmet / Akdemir, Ahmet Ocak
    Abstract | PDF |


  7. New Hadamard-type inequalities for functions whose derivatives are (α,m)-convex functions
    Özdemir, M. Emin / Akdemir, Ahmet Ocak / Ekinci, Alper
    Abstract | PDF |


  8. On functional inequalities associated with Drygas functional equation
    Manar, Youssef / Elqorachi, Elhoucien
    Abstract | PDF |


  9. Some properties of certain subclasses of multivalent integral operators
    Makinde, Deborah Olufunmilayo
    Abstract | PDF |


  10. On the co-ordinated g-convex dominated functions
    Özdemir, M. Emin / Ekinci, Alper / Akdemir, Ahmet Ocak
    Abstract | PDF |


  11. A fixed points approach to stability of the Pexider equation
    Bouikhalene, B. / Elqorachi, E. / Rassias, J. M.
    Abstract | PDF |


  12. The exterior Bitsadze-Lavrentjev problem for quaterelliptic-quaterhyperbolic equations in a doubly connected domain
    Rassias, John Michael
    Abstract | PDF |